HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101202101.pdf158KbAdobe PDF
Title: Nonparametric regression for dependent data in the errors-in-variables problem
Authors: HONDA, Toshio  
Issue Date: Nov-2010
Publisher: Elsevier B.V.
Citation: Journal of Statistical Planning and Inference
Volume: 140
Issue: 11
Start Page: 3409
End Page: 3424
DOI: 10.1016/j.jspi.2010.05.010
Language: eng
Text Version: author
Rights: (c) 2010ElsevierB.V.Allrightsreserved.
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback